# SDR ASAA1078632

- Difficulty date: December 7, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 37,009 hours, 16,462 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED MAIN CABIN FRAME BS 400 JUST BELOW STR 8R.  REPAIRED MAIN CABIN FRAME IAW ATS ER 10 05657.
